# SDR SIMA200712003

- Difficulty date: April 24, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 9,100 hours, 8,131 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT INFLIGHT BETWEEN ROW 3 AND ROW 7.
